# SDR CA110323004

- Difficulty date: March 22, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 767375
- Aircraft time: 92,969 hours
- Engine: Ge CF680C2B6F
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Rvdt
- Condition: Misrigged
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: L

## Discrepancy

(CAN) ON APPROACH THE CREW HAD A LE ASYMMETRY FAULT.  PERFORMED A GO AROUND.  QRH PROCEDURE WAS CARRIED OUT & THE FLIGHT THEN LANDED, FLAP & SLAT UNIT MSG M48.  OTBD SLAT PDU RVDT MIS-RIG, SLAT & FLAPS ALTERNATE CYCLED.  FLAP & SLATS OPERATED SEVERAL CYCLES ON NORMAL SYS OPERATION & INDICATION NORMAL.
